Will lisinopril 2.5 mg and atenolol 25 to control blood pressure ?
Hi, my bp is 95/61 I feel nervisness in side my body, is this something I need to go to E.R. or could I wait and see my dr in 3 days. I am a 55 yrs old female, I am 5 2 and weigh 210lbs. My dr just started me on a blood presure medication to lower my BP. lisinopril 2.5 mg I was already taking atenolol 25 mg she said to take both.
hi wel come to HCM
read your prob. atenolol is b-blocker n lisinopril is ace inhibitor both drug have different mode of action so some one take both drug simultaneously. as you mentioned your BP which is seems low so you have to discuss your doc n stop one drug. one drug can maintain your BP.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi, doctor, I was taking lisinopril x 10 mg from Jan. 2013. I just started with high blood pressure at that time. My blood pressure could be controlled after taking medication, although sometimes, it was still high with systolic, but the diastolic was OK. Something like 140/65. During the summer, my blood pressure was fine. Only high in winter. However, the medication of lisinopril caused coughing for me, plus I got a cold this winter. That made me feel very bad. Now, my doctor recommended me to take the following (there are three opinions): Losartan x 25 mg, Atenolol x ? mg, Adalat GITS x 30 mg. What is the best one for me with my situation? I am an active woman, always go for exercises, 1 hr per day. Still working in elementary school, married, have one son, age 28. My high blood pressure is NOT SEVERE. Would you please give me some ideas? Thanks a lot.
I am a 75 year old man and have treated high blood pressure for 25 years with diazide and atenolol. The last 5 years the control of blood pressure has gotten too inconsistent. 165 over 115 one day and 105 over 70 three days later with no change in lifestyle. I need to change medicines. But to what??? Tried lisinopril and my blood pressure went to all time highs. Advice???
My husband had open heart surgery on October 31, 2017. In the last week his medication was changed from metoprolol to atenolol and his readings have been much higher since then. Today it was 172/98. He is taking 25 mg atenolol and 2.5 mg lisinopril a day. Is that enough to control his blood pressure or should we go to ER?
I have been noticing tiny bubbles in my urine for the past couple of weeks. During this time, I ran out of my blood pressure meds and went about 8 days before getting the refill. During that time I gained about 8 lbs water weight. My hands and feet were swelling and also in the am my eyes were very puffy. At the end of the day I really had no ankles due to the swelling there. I have been diagnosed with Fibromyalgia, however it does not explain my blood work which showed the blood antigens were high and also the inflamation. At first they thought I had Lupus, but not enough symptoms to confirm, so I was told that I do not have lupus but I do have fibromyalgia. Since then I have noticed on a couple of occations that I have had ranauds symptoms in my toes. I have also noticed a very faint redness across my nose and in my cheek area under my eyes, but no redness around my eyes (I kinda look like a racoon with white eyes). I am currently taking Lyrica and Cymbalta along with my Lisinopril/Hctz. I guess my question is could this new symptom with the bubbles in the urine be an indicator that I do have Lupus?
I BROKE OUT IN A RASH, SWALLOWING OF BOTH MY EYES, ITCHLY REAL BADI MEAN MY WHOLE FACE WAS JACK UP MY ARMS NECK THEN STARTED BRAKING OUT IN BROILS HERE AND THERE WENT TO SEE DOCTOR NO ANSWER GOT WORST WENT TO ER. STILL NO ANSWER JUST WANT TO KNOW WHAT BROKE ME OUT? I TAKE LISINOPRIL/HYDROCHLORO,PLAVIX; NOW MY NEW MEDS ARE METOPROLOL TARTE HALF TABLEMETFORMIN , ER GAVE ME PREDNISONE,HYDROXY-ZINE FOR ITCH, CEPHALEXIN, BACTRIM. JUST WANT TO KNOW WHAT CAUSE ME TO HAVE A REACTION
My daughter was in the hospital this week with blood pressure 200/148. she was there for two days and they sent her home with 148/98. She was taking 10 mg lisinopril and said to take two. She has monitored her blood pressure and the lower number keeps going up. It is now 148/119. She has no chest pains, shortness of breath, etc. They said the high pressure was due to a combination of meds particularly with phenylephrine. She also takes Keppra and Flonaise.
Does she need to go to emergency or can she wait to see if her blood pressure stablizes. thank you.
What does it mean that my pulse rate is 57 but I am experiencing some problems with my blood pressure. It is 179/82. My normal heart rate is in the 60's. I take Lisinopril (just went up to 40 - 20 twice a day). I am in my 60's. This has just started. I am experiencing allery & sinus problems right now as I do every spring.
I take medication and cannot take pills so I cruch them and put them in water and wait til they dissolve then drink it my medication list is metoprolol tartrate 50 mg I daily.i also take metformin hcl 1000 mg 1/2 tablet twice a day lisinopril 10...
My 74 year old mother has afib, which she was diagnosed with 2 to 3 years ago. She was cardioverted and placed on flecanide. Few months later had another afib episode and cardioverted again. Then, few months later decided to have the cardiac...